# SDR SWAA2023120517302

- Difficulty date: November 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION CONTROL RIB WEB IS CRACKED AT THE O/B UPPER FASTENER CORNER (MARKED)<[01] UPDATED MEASUREMENTS; AND STEPS 1 & 2.;[02] REMOVED; REPLACED; AND INSTALLED A NEW R/W; T/E DEFLECTION CONTROL RIB WEB IAW SRM 51-40-02 AND BOEING DWG 115A2512. ALSO; UPDATED MEASUREMENTS AND VERIFIED.;[03] FINAL INSPECTION JOB COMPLETE.
